By Topic

A two-dimensional higher order crossings theorem (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

The limiting forms of binary processes obtained via sequential filtering followed by clipping are discussed in the cases of one- and two-dimensional processes. In particular, repeated differencing followed by clipping displays a convergence phenomenon shared by stationary stochastic processes and fields. For this case, the higher order crossings are monotone under some conditions.

Published in:

Information Theory, IEEE Transactions on  (Volume:29 ,  Issue: 1 )